Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Variational measure

Author: Maurice Sion
Journal: Trans. Amer. Math. Soc. 83 (1956), 205-221
MSC: Primary 28.0X
MathSciNet review: 0085321
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Concentrated and rarified sets of points, Acta Math. 62 (1933), no. 1, 289–300. MR 1555386,
  • [2] K. Gödel, The consistency of the axiom of choice and of the generalized continuum-hypothesis, Proc. Nat. Acad. Sci. U.S.A. vol. 24 (1938) pp. 556-557.
  • [3] Hans Hahn and Arthur Rosenthal, Set Functions, The University of New Mexico Press, Albuquerque, N. M., 1948. MR 0024504
  • [4] M. Kondô, Sur l'uniformisation des complémentaires analytiques et les ensembles projectifs de la seconde classe, Japanese Journal of Mathematics vol. 15 (1939) pp. 197-230.
  • [5] M. Lavrentieff, Contribution à la théorie des ensembles homéomorphes, Fund. Math. vol. 6 (1924) pp. 149-160.
  • [6] N. Lusin, Leçons sur les ensembles analytiques et leurs applications, 1930.
  • [7] M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1953. MR 0053186
  • [8] W. Sierpiński, Les ensembles projectifs et analytiques, Mémor. Sci. Math., no. 112, Gauthier-Villars, Paris, 1950 (French). MR 0052484

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society